Vol. 94, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Locally smooth torus group actions on integral cohomology complex projective spaces

Kai Wang

Vol. 94 (1981), No. 1, 243–250
Abstract

Let X be a HCPn which admits a nontrivial smooth S1 action. Petrie defined and studied a set functions δi(m) which are important in the study of local representations. In this paper, we extended Petrie’s result to locally smooth torus group actions on integral cohomology complex projective spaces.

Mathematical Subject Classification 2000
Primary: 57S25
Milestones
Received: 30 October 1978
Revised: 17 October 1979
Published: 1 May 1981
Authors
Kai Wang